| Model Number |
CC60WF |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that the surgeon noticed a defect in the lens after lens was implanted.The lens was cut out and replaced with a new lens during the initial procedure.There was patient contact.Additional information has been requested.
Additional Manufacturer Narrative
Two lenses were returned loose in a bag.The lenses are the same model and diopter.We are unable to determine which lens belongs to which complaint.Lens 1: solution was dried on the lens.The lens was cut into pieces, typical of insertion and removal.Lens 2: returned adhered by solution to a lens case lid solution was dried on the lens.The lens was cut into pieces, typical of insertion and removal.Product history records were reviewed and the documentation indicated the product met release criteria.Qualified associated products were indicated.The root cause could not be determined for the reported ¿defective in the lens" complaint.The specific lens issue was not specified.Damage to the lens was observed.While we are unable to determine the root cause of the lens damage, our observation reasonably suggests that it is not manufacturing related.Due to the presence of surgical solution and the condition of the returned sample, the damage is most likely related to customer handling.The manufacturer internal reference number is: (b)(4).